# SDR ASOA2018051825129

- Difficulty date: May 12, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 36,242 hours, 27,419 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Roll Pin
- Condition: Migrated
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ROLL PIN MIGRATED AND GOUGED THE FUSELAGE SIDE OF DOOR HINGE.  REPAIRED THE DOOR HINGE IAW ECTC REO670-53-21-582, REV F.
